2 comments

  1. I developed Covid two weeks ago. I had the monoclonal antibodies. I did well until last night. I feel like I am getting the same symptoms again that I had initially. Is it safe to take hydroxychloriquine after the monoclonal antibodies? I obtained them from a medical source that said it was safe for me to take. I’m 65 and have HTN.

    1. This is an approach I have safely used in my own patients, and so has Dr. McCullough. But you need to discuss it with your own physician since we cannot give individual medical advice for patients we have not personally evaluated. The quicker you add the combined treatment approach in our COVID EARLY TREATMENT GUIDE on our website, the less likely you are to develop more serious symptoms. Please work with your local physician or nurse practitioner to decide best approaches for you!
      God be with you!
      Dr. Vliet

Leave a comment

Your email address will not be published. Required fields are marked *